On the singularities of solutions of partial differential equations with constant coefficients
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1971-1972), Talk no. 25, 6 p.
corrected-by Errata
@article{SEDP_1971-1972____A25_0,
     author = {H\"ormander, L.},
     title = {On the singularities of solutions of partial differential equations with constant coefficients},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:25},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1971-1972},
     zbl = {0247.35005},
     mrnumber = {477412},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1971-1972____A25_0/}
}
TY  - JOUR
AU  - Hörmander, L.
TI  - On the singularities of solutions of partial differential equations with constant coefficients
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:25
PY  - 1971-1972
DA  - 1971-1972///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1971-1972____A25_0/
UR  - https://zbmath.org/?q=an%3A0247.35005
UR  - https://www.ams.org/mathscinet-getitem?mr=477412
LA  - en
ID  - SEDP_1971-1972____A25_0
ER  - 
%0 Journal Article
%A Hörmander, L.
%T On the singularities of solutions of partial differential equations with constant coefficients
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:25
%D 1971-1972
%I Ecole Polytechnique, Centre de Mathématiques
%G en
%F SEDP_1971-1972____A25_0
Hörmander, L. On the singularities of solutions of partial differential equations with constant coefficients. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1971-1972), Talk no. 25, 6 p. http://www.numdam.org/item/SEDP_1971-1972____A25_0/

[1] L. Hörmander: On the existence and the regularity of solutions of linear pseudo-differential equations. L'enseignement Math. 17(1971), 99-163. | MR | Zbl

[2] L. Hörmander: Linear partial differential operators. Springer Verlag, Berlin-Göttingen -Heidelberg 1963. | MR | Zbl